RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 1, Pages 84–104 (Mi mz2129)  

This article is cited in 2 scientific papers (total in 2 papers)

On the strong differentiation of integrals of functions from Hölder classes

A. M. Stokolos

I. I. Mechnikov Odessa National University

Full text: PDF file (2774 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:1, 57–70

Bibliographic databases:

UDC: 517.5
Received: 13.04.1993

Citation: A. M. Stokolos, “On the strong differentiation of integrals of functions from Hölder classes”, Mat. Zametki, 55:1 (1994), 84–104; Math. Notes, 55:1 (1994), 57–70

Citation in format AMSBIB
\Bibitem{Sto94}
\by A.~M.~Stokolos
\paper On the strong differentiation of integrals of functions from H\"older classes
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 1
\pages 84--104
\mathnet{http://mi.mathnet.ru/mz2129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275307}
\zmath{https://zbmath.org/?q=an:0834.42009}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 1
\pages 57--70
\crossref{https://doi.org/10.1007/BF02110767}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PL08500011}


Linking options:
  • http://mi.mathnet.ru/eng/mz2129
  • http://mi.mathnet.ru/eng/mz/v55/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Stokolos, “Rate of strong differentiation of integrals”, Math. Notes, 59:4 (1996), 405–420  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. M. Stokolos, “Differentiation of integrals by bases without the density property”, Sb. Math., 187:7 (1996), 1061–1085  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:307
    Full text:85
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020